Metody matematyczne w dydaktyce ubezpieczeń na studiach ekonomicznych

Patrycja Kowalczyk-Rólczyńska , Wanda Ronka-Chmielowiec

Abstract

n/a
Author Patrycja Kowalczyk-Rólczyńska (MISaF / IZF / KU)
Patrycja Kowalczyk-Rólczyńska,,
- Katedra Ubezpieczeń
, Wanda Ronka-Chmielowiec (MISaF / IZF / KU)
Wanda Ronka-Chmielowiec,,
- Katedra Ubezpieczeń
Journal seriesDidactics of Mathematics, ISSN 1733-7941, (0 pkt)
Issue year2010
No7 (11)
Pages58-66
Languagepl polski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back